# SDR ASAA11510411

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 11,678 hours, 3,766 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Camshaft
- Condition: Obstructed
- Location: Window
- Part time: 22,916 hours, 8,358 cycles
- Component: Window
- Component part number: A56100022
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW WILL NOT OPEN WHEN EXTERNAL EMERGENCY RELEASE HANDLE IS PULLED.  CLEANED EXCESS PAINT FROM FIRST OFFICERS SLIDING WINDOW EMERGENCY RELEASE MECHANISM CAMSHAFT AND EMERGENCY RELEASE HANDLE WORKS OK IAW B737NG AMM 56 12 11 820 801 AND TASK CARD 78256001.
